Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2011

SOME INEQUALITIES OF HERMITE-HADAMARD TYPE FOR s-CONVEX FUNCTIONS

Mohammad W. Alomari, Maslina Darus, Uğur Selamet Kırmacı

ACTA MATHEMATICA SCIENTIA Cilt 31 · Sayı 4 · ss. 1643–1652 · 01.07.2011
DOI ile aç

Özet

In this paper several inequalities of the left-hand side of Hermite-Hadamard's inequality are obtained for s-convex functions.

Anahtar kelimeler

convex function DIFFERENTIABLE MAPPINGS REAL NUMBERS Hadamard's inequality s-Convex function

Atıf için künye

Alomari, M. W., Darus, M., & Kırmacı, U. S. (2011). SOME INEQUALITIES OF HERMITE-HADAMARD TYPE FOR s-CONVEX FUNCTIONS. ACTA MATHEMATICA SCIENTIA, 31(4), 1643–1652. https://doi.org/10.1016/s0252-9602%2811%2960350-0

BibTeX
@article{alomari2011-153704,
  author = {Alomari, Mohammad W. and Darus, Maslina and Kırmacı, Uğur Selamet},
  title = {SOME INEQUALITIES OF HERMITE-HADAMARD TYPE FOR s-CONVEX FUNCTIONS},
  journal = {ACTA MATHEMATICA SCIENTIA},
  year = {2011},
  volume = {31},
  number = {4},
  pages = {1643--1652},
  issn = {0252-9602},
  doi = {10.1016/s0252-9602(11)60350-0},
  url = {https://akademik.atauni.edu.tr/yayinlar/153704-some-inequalities-of-hermite-hadamard-type-for-s-convex-functions}
}